A functional integral approach to shock wave solutions of Euler equations with spherical symmetry

Tong Yang

Analysis of PDEs mathscidoc:1912.43962

Communications in mathematical physics, 171, (3), 607-638, 1995.8
For<i>nn</i> systems of conservation laws in one dimension without source terms, the existence of global weak solutions was proved by Glimm [1]. Glimm constructed approximate solutions using a difference scheme by solving a class of Riemann problems.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:09:30 uploaded by Tong_Yang ] [ 309 downloads ] [ 0 comments ]
@inproceedings{tong1995a,
  title={A functional integral approach to shock wave solutions of Euler equations with spherical symmetry},
  author={Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210930296323526},
  booktitle={Communications in mathematical physics},
  volume={171},
  number={3},
  pages={607-638},
  year={1995},
}
Tong Yang. A functional integral approach to shock wave solutions of Euler equations with spherical symmetry. 1995. Vol. 171. In Communications in mathematical physics. pp.607-638. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210930296323526.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved